Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4026
Title: Editorial
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
42 (2010)
Type: Article
URI: http://hdl.handle.net/10077/4026
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat
editorial RendMat42.pdf37.45 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

715
checked on Jun 7, 2020

Download(s)

239
checked on Jun 7, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.